# SDR SWAA2022070715145

- Difficulty date: June 3, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE AFT SIDE AT AFT CARGO COMPARTMENT 2022-307137 / [01] TOOL USED: DIGITAL CALIPER P/N:500-193-30;S/N:0000293;DUE DATE:16/SEP/22.;[02] REPAIRED BY WELDS AFT CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1; REPAIR 1 PARAGRAPH 4.B. STEPS ( 2 ) AND ( 4 ) TO ( 7 ) REFER TO BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPAIRED BY WELDS AFT CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1; REPAIR 1 PARAGRAPH 4.B. STEPS ( 2 ) AND ( 4 ) TO ( 7 ) REFER TO BAC 5975.
